Volume 57, Number 4, February 2002
|Page(s)||618 - 619|
|Section||Interdisciplinary physics and related areas of science and technology|
|Published online||01 September 2002|
Comment on “Bounding and approximating parabolas for the spectrum of Heisenberg spin systems” by H.-J. Schmidt, J. Schnack and M. Luban
Physikalisches Institut III, Universität
Erlangen-Nürnberg - 91058 Erlangen, Germany
Accepted: 27 November 2001
This article has no abstract.
PACS: 75.10.Jm – Quantized spin models
© EDP Sciences, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.